# SDR UHLA201510160763

- Difficulty date: October 16, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 34,003 hours, 32,091 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Failed
- Location: Windshield
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE CREW SMELLED A FAINT ELECTERICAL ODOR IN THE COCKPIT AND WITNESSED A PUFF OF SMOKE FROM BETWEEN THE WINDSHIELD AND THE GLARESHIELD.  THE CREW FOLLOWED THE QRH, DECLARED AN EMERGENCY, AND LANDED UNEVENTFULLY AT THE INTENDED DESTINATION.  MAINTENANCE FOUND THE POSITIVE TERMINAL OF THE CAPTAIN'S WINDSHIELD HEAT BURNED AND AFTER FLYING TO A MAINTENANCE BASE, R & R WINDSHIELD 1 IAW JOB CARD E56-10-01-000-802-1.  NO FURTHER DEFECTS HAVE BEEN NOTED.
